• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 8 публикаций
Сортировка:
по названию
по году
Статья
Verbitsky M. Pacific Journal of Mathematics. 2008. Vol. 235. No. 2. P. 323-344.
Добавлено: 2 ноября 2010
Статья
Hernandez D., Loktev S., Guay N. Pacific Journal of Mathematics. 2009. Vol. 243. No. 1. P. 1-41.
Добавлено: 4 октября 2010
Статья
Novaga M., Sobolevski A., Stepanov E. Pacific Journal of Mathematics. 2013. Vol. 262. No. 2. P. 457-480.

We consider a variational problem in a planar convex domain, motivated by statistical mechanics of crystal growth in a saturated solution. The minimizers are constructed explicitly and are completely characterized.

Добавлено: 12 ноября 2013
Статья
Kazaryan M., Shapiro B. Pacific Journal of Mathematics. 2007. No. 1(230). P. 233-255.
Добавлено: 6 октября 2011
Статья
Jardim M., Maican M., Tikhomirov A. S. Pacific Journal of Mathematics. 2017. Vol. 291. No. 2. P. 399-424.
Добавлено: 20 сентября 2017
Статья
Glutsyuk A. Pacific Journal of Mathematics. 2020.
Добавлено: 12 октября 2019
Статья
Kuwabara T., Bellamy G. Pacific Journal of Mathematics. 2012. Vol. 260. No. 1. P. 89-127.

Based on a construction by Kashiwara and Rouquier, we present an analogue of the Beilinson-Bernstein localization theorem for hypertoric varieties. In this case, sheaves of differential operators are replaced by sheaves of W-algebras. As a special case, our result gives a localization theorem for rational Cherednik algebras associated to cyclic groups.

Добавлено: 5 февраля 2013
Статья
Vladimir L. Popov. Pacific Journal of Mathematics. 2015. Vol. 279. No. 1--2 (Special issue In memoriam: Robert Steinberg). P. 423-446.
Добавлено: 27 декабря 2015